# SDR SWAA2021072720026

- Difficulty date: October 1, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 47,500 hours, 28,237 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FWD BULKHEAD PANEL # 142NW CRACKED NOTED ON A PREVIOUS REPAIR (ZONE 142). / REMOVED AND INSTALLED NEW PANEL #142NW AFT CARGO COMPARTMENT; FWD BULKHEAD AS PER B737-700 REFS AMM: 25-52-18-000-801 AND REF AMM: 25-52-18-400-801
